Welcome to icliniq.com.
Now, here the first possibility is of the infection of the injection site. The signs and symptoms which further suggests the injection site infections are the presence of swelling, reddish discoloration around the site, any pus point visible, the site is little warm compared to the nearby area, pain on pressing the area which was not there one to two days back. Is this swelling new? I meant was it there a day or two before? So look for these signs.
It is not serious but gets to be treated early. It is better, once you get examined by her treating doctor. And also she will need antibiotics for it and on confirming the infection, capsule Moxiclav (Amoxicillin plus Clavulanate combination) 625 mg three times a for five days along with some antacids. Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent. Avoid pain killers till we confirm. If she needs one, she can have Paracetamol 500 mg up to four times a day. Do hot water fomentation over the swelling.
Another possibility is the presence of blood clot there which can also cause fever and it will be resolved with time.
Is uterine bleeding still continued, any pus discharge through the vagina? Any pain over the lower abdomen? This is to rule out infection of the uterus post-abortion.
So it is important that you once get her examined by treating doctor. If possible you should upload the photo of hard swelling for a better understanding of the problem.
Hope this helps you and get back if you have any doubts.
For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician